MAUDE Adverse Event Report: MIS Implants Technologies Ltd. C1 XD coni. con. implant D3.30 L13mm , NP; implant, endosseous, root-form

MIS Implants Technologies Ltd. C1 XD coni. con. implant D3.30 L13mm , NP; implant, endosseous, root-form
Lot Number W24016772
Medical Device Problem Code Loss of Osseointegration (2408)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient experienced dental implant loss.The patient underwent surgery for the placement of five implants at sites 1.6, 1.5, 1.4, 1.1, and 2.1.On the day of the phase ii surgery, lack of osseointegration was observed at implant site 1.1.
 
Additional Manufacturer Narrative
Since this event resulted in a serious injury, it is reportable per 21 cfr part 803.The device was not evaluated because the issue is a known inherent risk of the device.We will continue to track and monitor the trend.

Brand Name
C1 XD coni. con. implant D3.30 L13mm , NP
Common Device Name
implant, endosseous, root-form
Manufacturer (Section D)
MIS Implants Technologies Ltd.
p.o. box 7
bar lev industrial park 20156 00
IS  2015600
Manufacturer Contact
mr. dan eagar
suite 60w
york, PA 17401
MDR Report Key50677065
Report Number3004203816-2026-25380
Device Sequence Number5166643
Product Code DZE
UDI-Device Identifier07290113996175
UDI-Public07290113996175
Combination Product (Y/N)N
Initial Reporter CountryCS
PMA/510(K) Number
K172505
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Lot NumberW24016772
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexMale